File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the mean square formula of the error term for a class of arithmetical functions

TitleOn the mean square formula of the error term for a class of arithmetical functions
Authors
KeywordsArithmetical Functions
Dirichlet Series
Error Term
Functional Equations
Mean Square Formula
Issue Date1999
PublisherSpringer-Verlag Wien. The Journal's web site is located at http://www.springer.at/momath
Citation
Monatshefte Fur Mathematik, 1999, v. 128 n. 2, p. 111-129 How to Cite?
AbstractBased on the method in MEURMAN [5], we study the mean square formula of the error term for a class of Arithmetical functions whose Dirichlet series satisfies a functional equation with multiple gamma factors. We obtain improvements on some results of CHANDRASEKHARAN and NARASIMHAN [1].
Persistent Identifierhttp://hdl.handle.net/10722/156033
ISSN
2015 Impact Factor: 0.664
2015 SCImago Journal Rankings: 0.795
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.date.accessioned2012-08-08T08:40:08Z-
dc.date.available2012-08-08T08:40:08Z-
dc.date.issued1999en_US
dc.identifier.citationMonatshefte Fur Mathematik, 1999, v. 128 n. 2, p. 111-129en_US
dc.identifier.issn0026-9255en_US
dc.identifier.urihttp://hdl.handle.net/10722/156033-
dc.description.abstractBased on the method in MEURMAN [5], we study the mean square formula of the error term for a class of Arithmetical functions whose Dirichlet series satisfies a functional equation with multiple gamma factors. We obtain improvements on some results of CHANDRASEKHARAN and NARASIMHAN [1].en_US
dc.languageengen_US
dc.publisherSpringer-Verlag Wien. The Journal's web site is located at http://www.springer.at/momathen_US
dc.relation.ispartofMonatshefte fur Mathematiken_US
dc.subjectArithmetical Functionsen_US
dc.subjectDirichlet Seriesen_US
dc.subjectError Termen_US
dc.subjectFunctional Equationsen_US
dc.subjectMean Square Formulaen_US
dc.titleOn the mean square formula of the error term for a class of arithmetical functionsen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s006050050050-
dc.identifier.scopuseid_2-s2.0-0000735082en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0000735082&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume128en_US
dc.identifier.issue2en_US
dc.identifier.spage111en_US
dc.identifier.epage129en_US
dc.identifier.isiWOS:000082765100003-
dc.publisher.placeAustriaen_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats